# SDR SWAA2019102438162

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,934 hours, 29,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT STRAP BROKEN. / R&R FORWARD UPPER FLASHLIGHT STRAP PER SIP
